On new completely regular \textbackslashemphq-ary codes (bibtex)
by Zinoviev, Victor A. and Rifà, Josep
Reference:
On new completely regular \textbackslashemphq-ary codes (Zinoviev, Victor A. and Rifà, Josep), In Probl. Inf. Transm., volume 43, 2007.
Bibtex Entry:
@article{zinoviev_new_2007,
	title = {On new completely regular {\textbackslash}emphq-ary codes},
	volume = {43},
	url = {https://doi.org/10.1134/S0032946007020032},
	doi = {10.1134/S0032946007020032},
	number = {2},
	journal = {Probl. Inf. Transm.},
	author = {Zinoviev, Victor A. and Rifà, Josep},
	year = {2007},
	pages = {97--112}
}
Powered by bibtexbrowser